# SDR CALA2022012400216

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 58,490 hours, 25,421 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: NA
- Condition: Corroded
- Location: Fr56-58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR56 - FR58 40L CORRODED A3NB-53-4-6179 PER NR9290621/ 28621 GEN BY V061629 STR IAW A320SRM 53-00-13-300-001 AND IAW A320SRM 51-42-10/001. REPAIR IN AFT CARGO FR56-58 STR 40L REQUIRE AN SRI, SRI TIME OF ADL/REPAIR EMBODIMENT SUBSEQUENT INSP AT INTERVALS OF RESTORED STRUCTURE FINISH IAW A320 SRM 51-75-12-911-001. THIS 53-00-13-205-001 TBL 004 THUS RE-INSP 60000FC, 120000 FH FROM TBD, INSP METHOD TBD. REMOVED CORRODED STR AT FR56-FR58 STR40L IAW A320 51-42-11/001. FABBED NEW STRINGER IAW A320 SRM 53-41-13-300-001 AND INSTALLED . FIG 2 AND TABLE 004 REQUIRES REINSP AT 60,000 FC OR 120,000 FH F ROM REPAIR EMBODIMENT. UPDATED INFORMATION STR REPAIR ACCOMPLISHED IAW SRM 53-00+13-300 SRM REF IS 53-00-13-300-001 FIG 001 SHEET 02. -001 FIG 1 SHT 2-6. AND FIG2. THIS REFERS TO SRI53-00-13-205-001 APPROVED FOR CARRY PER SRM 53-00-13-300-001, FIGURE 1, SHEET 2. TOMC-APPROVAL FROM SC1ELBYC COMMENT REQUIRES REPETITIVE INSPS PER SRI 53-00-13-205-001 AT 60000FC/120000FH FROM TIME OF REPAIR, WHICHEVER COMES FIRST. ADDITIONAL INSPS TBD BY AIRBUS/EG.  INSP METHOD TBD BY AIRBUS/EG. DIP 53-DIP DIP 53-DIP TOO MANY UNNEEDED REFERENCES LISTED. NO STATEMENT CONCERNING WHICK REPAIR WAS ACP? 2,3,4,5 OR 6? WHICH REPAIR FIG AND SHEET WERE USED. SRM WAS PRINTED IN SEPT OF 2021, NEEDS TO BE CURRENT DATE. REVIEWED RECORDS UPDATE...SP QC REVIEWED T/A: 60,000 FC OR 120,000 FH...SP/U366013
